Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2016-3pp.209-214

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 80, Issue 3 / 2016 | Next article >>
V.V. Kozlov, "On the equations of the hydrodynamic type," J. Appl. Math. Mech. 80 (3), 209-214 (2016)
Year 2016 Volume 80 Issue 3 Pages 209-214
DOI 10.1016/j.jappmathmech.2016.07.002
Title On the equations of the hydrodynamic type
Author(s) V.V. Kozlov (V.A. Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia, kozlov@pran.ru)
Abstract The conditions of stability of 'pure' equilibrium states of finite-dimensional dynamical systems of the hydrodynamic type are indicated. Integrable chains allowing full sets of quadratic first integrals are found. The conditions of existence of invariant Gaussian measures in the infinite-dimensional case are discussed. The existence of such measures makes it possible to establish the properties of recurrence of solutions of infinite-dimensional dynamical systems of the hydrodynamic type.
Received 22 December 2015
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892816300892
<< Previous article | Volume 80, Issue 3 / 2016 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100